Hermite-Hadamard type inequalities for h-preinvex mappings via fractional integrals

Marian Matłoka

Abstract

n this paper, we first establish the Hermite-Hadamard inequalities involving Riemann-Liouville fractional integrals for the h-preinvex function. Then, some Hermite-Hadamard type integraf inequalities for the fractional integrals are obtained
Author Marian Matłoka (WIiGE / KMS)
Marian Matłoka,,
- Department of Applied Mathematics
Journal seriesControl and Cybernetics, ISSN 0324-8569, [0484-8569], (B 14 pkt)
Issue year2015
Vol44
No2
Pages275-286
Publication size in sheets0.55
Keywords in EnglishRiemann-Liouville integrals, Hermite-Hadamard type inequalities, h-preinvex function
ASJC Classification2207 Control and Systems Engineering; 2604 Applied Mathematics; 2611 Modelling and Simulation
Languageen angielski
Score (nominal)14
Score sourcejournalList
ScoreMinisterial score = 14.0, 30-12-2019, ArticleFromJournal
Ministerial score (2013-2016) = 14.0, 30-12-2019, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2015 = 0.578; WoS Impact Factor: 2010 = 0.3 (2) - 2010=0.773 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?